MAUDE Adverse Event Report: RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS

RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS
Model Number 27919
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device had a defective external battery.There was no patient harm or a serious injury reported a as a result of the incident.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key10480690
Report Number3004604967-2020-00875
Device Sequence Number3345051
Product Code CBK
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)181121(10)1346129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1